Daniel Mathews
Daniel Mathews
Lecturer, School of Mathematical Sciences, Monash University
Verified email at monash.edu - Homepage
Title
Cited by
Cited by
Year
Topological recursion and a quantum curve for monotone Hurwitz numbers
N Do, A Dyer, DV Mathews
Journal of Geometry and Physics 120, 19-36, 2017
352017
Chord diagrams, contact-topological quantum field theory and contact categories
D Mathews
Algebraic & Geometric Topology 10 (4), 2091-2189, 2010
282010
Sutured Floer homology, sutured TQFT and noncommutative QFT
DV Mathews
Algebraic & Geometric Topology 11 (5), 2681-2739, 2011
162011
Itsy bitsy topological field theory
DV Mathews
Annales Henri Poincaré 15 (9), 1801-1865, 2014
122014
An explicit formula for the A-polynomial of twist knots
DV Mathews
arXiv preprint arXiv:1403.2020, 2014
122014
Hyperbolic cone-manifold structures with prescribed holonomy II: higher genus
DV Mathews
Geometriae Dedicata 160 (1), 15-45, 2012
92012
The hyperbolic meaning of the Milnor–Wood inequality
DV Mathews
Expositiones Mathematicae 30 (1), 49-68, 2012
72012
Twisty itsy bitsy topological field theory
DV Mathews
International Journal of Mathematics 25 (10), 1450097, 2014
62014
Hyperbolic cone-manifold structures with prescribed holonomy I: punctured tori
DV Mathews
Geometriae Dedicata 152 (1), 85-128, 2011
62011
Strand algebras and contact categories
D Mathews
Geometry & Topology 23 (2), 637-683, 2019
52019
Dimensionally reduced sutured Floer homology as a string homology
DV Mathews, E Schoenfeld
Algebraic & Geometric Topology 15 (2), 691-731, 2015
52015
Contact topology and holomorphic invariants via elementary combinatorics
DV Mathews
Expositiones Mathematicae 32 (2), 121-160, 2014
52014
Sutured TQFT, torsion and tori
DV Mathews
International Journal of Mathematics 24 (05), 1350039, 2013
52013
Tight contact structures on Seifert surface complements
T Kálmán, DV Mathews
Journal of Topology 13 (2), 730-776, 2020
42020
Counting curves on surfaces
N Do, MA Koyama, DV Mathews
International Journal of Mathematics 28 (02), 1750012, 2017
32017
From Algebra to Geometry: A Hyperbolic Odyssey
DV Mathews
Master Thesis, 2005
32005
From Algebra to Geometry: A Hyperbolic Odyssey: the Construction of Geometric Cone-manifold Structures with Prescribed Holonomy
DV Mathews
University of Melbourne, Department of Mathematics and Statistics, 2005
32005
A-polynomials, Ptolemy varieties and Dehn filling
JA Howie, DV Mathews, JS Purcell
arXiv preprint arXiv:2002.10356, 2020
22020
The sensitivity conjecture, induced subgraphs of cubes, and Clifford algebras
DV Mathews
arXiv preprint arXiv:1907.12357, 2019
22019
Strings, fermions and the topology of curves on annuli
DV Mathews
arXiv preprint arXiv:1410.2141, 2014
22014
The system can't perform the operation now. Try again later.
Articles 1–20